جۆری توێژینه‌وه‌: Original Article

نوسه‌ران

1 Mathematics Department, College of Science, University of Duhok, Kurdistan Region, Iraq

2 Mathematics Department, College of Science, University of Sulaimani, Kurdistan Region, Iraq.

پوخته‌

The present paper is devoted to introduce and study a new type of covering dimension function of topological spaces by using -open sets. For this dimension function, some properties, characterizations and relationships with other concepts are found and proved

وشه‌ بنچینه‌ییه‌كان

 

[1] R. Engelking ,“Dimension Theory”, North Holland, Amsterdam, 1978.

[2] H. Z. Hdeib, -closed maping, Revista colombiana de mathematics, Vol.

16, 1982, 65-78.

[3] R. A. Hussain, “On Dimension Theory”, M.Sc. Thesis, College of Science, Baghdad University, 1992.

[4] A. B. Khalaf, “Closed, Compact sets and Some Dimension Functions”, M.Sc. Thesis, College of Science, Mosul University, 1982.

[5] A. B. Khalaf, “Some Aspects of Dimension Theory”, Ph.D Thesis, College of Education, Dohuk University, 2006.

[6] A. B. Khalaf, H. M. Darwesh and K. Kannan, "Some Types of Separation Axioms in Topological Spaces", Tamsui Oxford Journal of Information and Mathematical Sciences 28(3), 2012, 303-326.

[7] A. Al-Omari and M. S. Noorani, “Contra-continuous and Almost Contra continuous”, Int. J. of Math. and Math. Sci.  Vol. 2007, 2007, Article ID 40469. 13 pages. 

[8] A. R. Pears, “Dimension Theory of General Spaces”, Cambridge University press, Cambridge, 1975.

[9] Y. H. Rizgar, “q-Open sets and Their Applications in Dimension Theory”, Zanco. J. of Pure and Appl. Sci. Vol. 2(18), 2006, 55-60.

[10] Y. H. Saddam, “On Some Dimension Functions and Locally-Dimension Functions”, M.Sc. Thesis, College of Science, Salahaddin University, 2001.

[11] S. Willard, General Topology, Addision Weasly, London, 1970.

[12] K. Y. Al-Zoubi and B. Al-Nashief, The Topology of  -open subsets,

Al-Manarah, Vol 9(2), 2003, 169-179.